# SDR UPS97824292

- Difficulty date: August 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND TWO CRACKS AT EDGE OF FLAP SKIN OTBD OF EXHAUST GATE LT WING APPROX STA XRS 325.  STOP DRILLED CRACKS, FABRICATED REPAIR DOUBLER, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 57-2-1 FIG 20 PG 25, 51-1-8, 51-1-21.
